MAUDE Adverse Event Report: ARTHREX, INC. HANDLE, QC, RATCHETING, CANNULATED; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. HANDLE, QC, RATCHETING, CANNULATED; MANUAL INSTR, GENERAL SURGICAL
Model Number HANDLE, QC, RATCHETING, CANNULATED
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to improper detergent/cleaning process used.
 
Event or Problem Description
It was reported on 12/08/2022 by a sales representative via sems that an ar-8950rh handle is rusted on the inside.Case involvement, no patient effect.

Brand Name
HANDLE, QC, RATCHETING, CANNULATED
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19400195
Report Number1220246-2024-03980
Device Sequence Number8227191
Product Code LXH
UDI-Device Identifier00888867133259
UDI-Public00888867133259
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHANDLE, QC, RATCHETING, CANNULATED
Device Catalogue NumberAR-8950RH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Initial Report FDA Received Date05/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown